# SDR DALA2024071507148

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 40,326 hours, 5,070 cycles
- Engine: Ge CF680E1A4
- Engine time: 18,621 hours, 2,360 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SHIP 3322 - IFSD/DE - 30 MINUTES REMAINING IN FLIGHT NOTED LEFT ENGINE LOSING OIL QUANTITY AND PRESSURE. SHUTDOWN ENGINE AT 8PSI INDICATING. CORRECTIVE ACTION: REPLACED STARTER, IDG, OIL TUBES, CARBON SEALS, FUEL PUMP AND SEALS, AND HEAT EXCHANGER SEALS. HIGH POWER RUN SUCCESSFUL. OK FOR SERVICE. (6143665)
